# SDR CALA2023110203257

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 75,101 hours, 27,588 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: 5012T237300
- Condition: Broken
- Location: R/H Horiz. Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON FREEPLAY CHECK OF R/H HORIZONTAL, FOUND CENTER HINGE BEARING CRACKED IN MULTIPLE PLACES. LOG PAGE GENERATED FOR SDR REPORTING ONLY. REF AMES NR 14459-0000-0002 FOR WORK PERFORMED. REF GMM 04-20-16 3.B. (18) FOR SDR REPORTING. WORK PERFORMED AT PEMCO IN TPA.
